# SDR IPXA09M55659

- Difficulty date: April 7, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ F1-03 AFT CARGO DOOR HAS AN EXISTING SKIN SPLICE REPAIR ON EXTERNAL SKIN, REQUIRE ACCESS TO BACK SIDE OF REPAIR FOR EVALUATION, NOT ON MRCSSR OR IN SRM.  REMOVED SKIN SPLICE DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER AND DOOR SKIN IAW IPXA EO MD11-5230-33238-A.
